Alert archive / New Mexico / Wind Advisories in 2018
Wind Advisory 15, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Apr 1, 2018, 2:53 AM MDT for 6 counties in New Mexico; El Paso County, Texas. It took effect at Apr 2, 2018, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2018, 2:53 AM MDT (08:53 UTC)
- In effect from
- Apr 2, 2018, 12:00 PM MDT
- Expired
- Apr 2, 2018, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX
The radar
The El Paso radar (KEPZ), 78 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 8.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4483 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
893 WWUS74 KEPZ 010853 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 253 AM MDT Sun Apr 1 2018 ...Windy Across Southern New Mexico and west Texas on Monday... .A strong surface low pressure system to the northeast will combine with an upper disturbance to produce windy conditions across southern New Mexico and west Texas Monday afternoon and evening. Westerly winds will gust around 50 mph causing blowing dust and low visibility across portions of the regions. Hazardous driving conditions should therefore be expected. NMZ414>416-012200- /O.NEW.KEPZ.WI.Y.0015.180402T1800Z-180403T0300Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 253 AM MDT Sun Apr 1 2018 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from noon to 9 PM MDT Monday. * TIMING...Winds will increase during the morning and attain maximum speeds between 3 PM and 7 PM before slowly diminishing. * WINDS...Winds will have sustained speeds around 35 mph with gusts to 55 mph. * IMPACTS...Hazardous driving conditions will occur especially for high profile vehicles. Minor property damage is also possible. The combination of strong winds and low humidity will also create critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>408-410-411-413-TXZ418-419-012200- /O.NEW.KEPZ.WI.Y.0015.180402T2100Z-180403T0300Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin- Western El Paso County-Eastern/Central El Paso County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Chaparral, Orogrande, White Sands Range Headquarters, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, and Fort Bliss 253 AM MDT Sun Apr 1 2018 ...WIND ADVISORY IN EFFECT FROM 3 PM TO 9 PM MDT MONDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from 3 PM to 9 PM MDT Monday. * TIMING...Winds will increase in the early afternoon and attain maximum values between 3 PM and 8 PM before slowly diminishing. * WINDS...Winds will have sustained speeds around 30 mph with gusts to near 50 mph. However stronger gusts are possible over isolated locations, mainly through mountain passes and along eastern slopes. * IMPACTS...Blowing dust will reduce the visibility to less than a mile over a few locations including along portions of Interstate 10 between El Paso and Las Cruces and also around Deming and Lordsburg. Thus dangerous driving conditions are expected especially for high profile vehicles. The combination of strong winds and low humidity will also create critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rogash
4 follow-up statements
250 WWUS74 KEPZ 012046 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 246 PM MDT Sun Apr 1 2018 ...Windy Across Southern New Mexico and west Texas on Monday... .A strong surface low pressure system to the northeast will combine with an upper disturbance, to produce windy conditions across southern New Mexico and west Texas Monday afternoon and evening. West-southwest winds will gust around 50 mph, causing blowing dust and low visibility across these areas. Hazardous driving conditions should therefore be expected. NMZ414>416-020615- /O.CON.KEPZ.WI.Y.0015.180402T1800Z-180403T0300Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 246 PM MDT Sun Apr 1 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... * TIMING...Winds will increase during the morning and attain maximum speeds between 3 PM and 7 PM before slowly diminishing. * WINDS...West-southwest winds will have sustained speeds 35 mph with gusts to 55 mph. * IMPACTS...Hazardous driving conditions will occur especially for high profile vehicles. Minor property damage is also possible. The combination of strong winds and low humidity will also create critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>408-410-411-413-TXZ418-419-020615- /O.CON.KEPZ.WI.Y.0015.180402T2100Z-180403T0300Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin- Western El Paso County-Eastern/Central El Paso County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Chaparral, Orogrande, White Sands Range Headquarters, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, and Fort Bliss 246 PM MDT Sun Apr 1 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM MDT MONDAY... * TIMING...Winds will increase in the early afternoon and attain maximum values between 3 PM and 8 PM before slowly diminishing. * WINDS...West to southwest winds will have sustained speeds around 30 mph with gusts to near 50 mph. However stronger gusts are possible over isolated locations, mainly through mountain passes and along eastern slopes. * IMPACTS...Blowing dust will reduce the visibility to less than a mile over a few locations including along portions of Interstate 10 between El Paso and Las Cruces and also around Deming and Lordsburg. Thus dangerous driving conditions are expected especially for high profile vehicles. The combination of strong winds and low humidity will also create critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Tripoli
105 WWUS74 KEPZ 020540 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 1140 PM MDT Sun Apr 1 2018 ...Windy Across Southern New Mexico and west Texas on Today... .A strong surface low pressure system to the northeast will combine with an upper disturbance, to produce windy conditions across southern New Mexico and west Texas this afternoon and evening. West-southwest winds will gust around 50 mph, causing blowing dust and low visibility across these areas. Hazardous driving conditions should therefore be expected. NMZ414>416-021330- /O.CON.KEPZ.WI.Y.0015.180402T1800Z-180403T0300Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 1140 PM MDT Sun Apr 1 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT TODAY... * TIMING...Winds will increase during the morning and attain maximum speeds between 3 PM and 7 PM before slowly diminishing. * WINDS...West-southwest winds will have sustained speeds 35 mph with gusts to 55 mph. * IMPACTS...Hazardous driving conditions will occur especially for high profile vehicles. Minor property damage is also possible. The combination of strong winds and low humidity will also create critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>408-410-411-413-TXZ418-419-021330- /O.CON.KEPZ.WI.Y.0015.180402T2100Z-180403T0300Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin- Western El Paso County-Eastern/Central El Paso County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Chaparral, Orogrande, White Sands Range Headquarters, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, and Fort Bliss 1140 PM MDT Sun Apr 1 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM MDT TODAY... * TIMING...Winds will increase in the early afternoon and attain maximum values between 3 PM and 8 PM before slowly diminishing. * WINDS...West to southwest winds will have sustained speeds around 30 mph with gusts to near 50 mph. However stronger gusts are possible over isolated locations, mainly through mountain passes and along eastern slopes. * IMPACTS...Blowing dust will reduce the visibility to less than a mile over a few locations including along portions of Interstate 10 between El Paso and Las Cruces and also around Deming and Lordsburg. Thus dangerous driving conditions are expected especially for high profile vehicles. The combination of strong winds and low humidity will also create critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
176 WWUS74 KEPZ 021322 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 722 AM MDT Mon Apr 2 2018 ...Windy Across Southern New Mexico and west Texas on Today... .A strong surface low pressure system to the northeast will combine with an upper disturbance, to produce windy conditions across southern New Mexico and west Texas this afternoon and evening. West-southwest winds will gust around 50 mph, causing blowing dust and low visibility across these areas. Hazardous driving conditions should therefore be expected. NMZ414>416-022200- /O.CON.KEPZ.WI.Y.0015.180402T1800Z-180403T0300Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 722 AM MDT Mon Apr 2 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... * TIMING...Winds will increase during the morning and attain maximum speeds between 3 PM and 7 PM before slowly diminishing. * WINDS...West-southwest winds will have sustained speeds 35 mph with gusts to 55 mph. * IMPACTS...Hazardous driving conditions will occur especially for high profile vehicles. Minor property damage is also possible. The combination of strong winds and low humidity will also create critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>408-410-411-413-TXZ418-419-022200- /O.CON.KEPZ.WI.Y.0015.180402T2100Z-180403T0300Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin- Western El Paso County-Eastern/Central El Paso County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Chaparral, Orogrande, White Sands Range Headquarters, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, and Fort Bliss 722 AM MDT Mon Apr 2 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... * TIMING...Winds will increase in the early afternoon and attain maximum values between 3 PM and 8 PM before slowly diminishing. * WINDS...West to southwest winds will have sustained speeds around 30 mph with gusts to near 50 mph. However stronger gusts are possible over isolated locations, mainly through mountain passes and along eastern slopes. * IMPACTS...Blowing dust will reduce the visibility to less than a mile over a few locations including along portions of Interstate 10 between El Paso and Las Cruces and also around Deming and Lordsburg. Thus dangerous driving conditions are expected especially for high profile vehicles. The combination of strong winds and low humidity will also create critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Rogash
338 WWUS74 KEPZ 021845 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 1245 PM MDT Mon Apr 2 2018 ...Windy Across Southern New Mexico and west Texas Monday afternoon and early Monday evening... .A strong surface low pressure system to the northeast will combine with an upper disturbance, to produce windy conditions across southern New Mexico and west Texas this afternoon and early this evening. West-southwest winds will gust around 45 mph, causing blowing dust and low visibility across these areas. Hazardous driving conditions should therefore be expected. NMZ414>416-030300- /O.CON.KEPZ.WI.Y.0015.000000T0000Z-180403T0300Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 1245 PM MDT Mon Apr 2 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...Winds will increase during the morning and attain maximum speeds between 3 PM and 7 PM before slowly diminishing. * WINDS...West-southwest winds will have sustained speeds 25 to 35 mph with gusts to 45 mph. * IMPACTS...Hazardous driving conditions will occur especially for high profile vehicles. Minor property damage is also possible. The combination of strong winds and low humidity will also create critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ402>408-410-411-413-TXZ418-419-030300- /O.CON.KEPZ.WI.Y.0015.180402T2100Z-180403T0300Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Southern Tularosa Basin- Western El Paso County-Eastern/Central El Paso County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Chaparral, Orogrande, White Sands Range Headquarters, Downtown El Paso, West El Paso, Upper Valley, East and Northeast El Paso, Socorro, and Fort Bliss 1245 PM MDT Mon Apr 2 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * TIMING...Winds will increase in the early afternoon and attain maximum values between 3 PM and 8 PM before slowly diminishing. * WINDS...West to southwest winds will have sustained speeds around 30 mph with gusts to near 40 mph. However stronger gusts are possible over isolated locations, mainly through mountain passes and along eastern slopes. * IMPACTS...Blowing dust will reduce the visibility to less than a mile later this afternoon over a few locations, including along portions of Interstate 10 between El Paso and Las Cruces and also around Deming and Lordsburg. Thus dangerous driving conditions are expected especially for high profile vehicles. The combination of strong winds and low humidity will also create critical fire weather conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Tripoli
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 1, 2:33 AM MDT, 20 minutes earlier.
Area forecast discussion, Apr 1, 2:33 AM MDT, 20 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
233 AM MDT Sun Apr 1 2018
.SYNOPSIS...
Westerly winds will bring warm dry weather across southern New
Mexico and west Texas for most of this week. A deep low pressure
system to the northeast will combine with a passing upper
disturbance to generate windy conditions with blowing dust Monday
afternoon and early evening. A weak cold front will cause slightly
cooler near normal temperatures on Wednesday.
&&
.DISCUSSION...
Westerly flow with passing weak flat ridge aloft will bring warm
dry weather again across southern New Mexico and west Texas today.
However upper trough entering Baja and southern California from
the west will also pull very abundant upper tropospheric moisture
into the region resulting in extensive cirrus/high cloud coverage.
Northern portion of upper trough to the west will phase with a
second upper wave to the north and pass across the Rocky Mountains
on Monday. This scenario will cause mid level gradients to
further strengthen. Concurrently increasing downslope warming plus
trough dynamics will induce strong lee cyclogenesis over eastern
Colorado with surface pressure falling to 985 mb at low center.
Cyclonic circulation associated with this feature will cover a
large area including New Mexico and west Texas with surface
pressure gradients also strengthening in the afternoon and
evening. The westerly winds will also maintain inflow of warm dry
air in the low and mid levels and with diurnal warming should
result in dry lapse rates from the surface to 600 mb. Overall
situation therefore will generate windy conditions across the CWA
with wind speeds around advisory criteria mainly mountain and
southern zones.
Upper wave and lee cyclone will move east into the plains by
Tuesday which in turn will relax gradients and allow for
diminishing winds. Tuesday night a weak cold front will move east
to west across thew CWA with easterly winds behind the front
advecting slightly cooler but a much modified and shallow Canadian
air mass. This will result in high temperatures only cooling to
near normal Wednesday afternoon.
Thursday through next weekend zonal flow aloft over low level
westerly winds will again sustain transport of warm dry air mass
resulting in dry weather with above normal temperatures and low
humidity. Passing weak disturbances and lee surface troughing to
the east may produce periods of breezy to marginally windy
conditions later periods.
&&
.AVIATION...valid 01/12z-02/12z.
VFR conditions with skies FEW120 BKN-OVC250. Surface winds
around 10-20kt with gusts around 30kt in the afternoon.
&&
.FIRE WEATHER...
Westerly winds will bring warm dry weather across southern New
Mexico and west Texas for most of this week. A deep low pressure
system to the northeast will combine with a passing upper
disturbance to generate windy conditions with blowing dust Monday
afternoon and early evening. Winds will gust around 40 to 50 mph
Monday afternoon and early evening with the combination of strong
winds and low humidity resulting in Red Flag conditions. A weak
cold front will cause slightly cooler near normal temperatures on
Wednesday followed by warmer dry weather and above normal
temperatures Thursday through Saturday.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 85 57 83 57 / 0 0 0 0
Sierra Blanca 82 55 80 54 / 0 0 0 0
Las Cruces 82 51 80 51 / 0 0 0 0
Alamogordo 82 51 80 51 / 0 0 0 0
Cloudcroft 64 40 59 39 / 0 0 0 0
Truth or Consequences 82 51 79 51 / 0 0 0 0
Silver City 74 43 70 43 / 0 0 0 0
Deming 81 48 79 47 / 0 0 0 0
Lordsburg 80 47 77 46 / 0 0 0 0
West El Paso Metro 81 56 81 56 / 0 0 0 0
Dell City 87 53 84 52 / 0 0 0 0
Fort Hancock 86 56 84 55 / 0 0 0 0
Loma Linda 80 53 78 52 / 0 0 0 0
Fabens 85 55 84 55 / 0 0 0 0
Santa Teresa 83 53 81 53 / 0 0 0 0
White Sands HQ 83 55 80 54 / 0 0 0 0
Jornada Range 82 50 80 49 / 0 0 0 0
Hatch 86 49 81 49 / 0 0 0 0
Columbus 83 51 81 51 / 0 0 0 0
Orogrande 83 54 80 53 / 0 0 0 0
Mayhill 70 45 69 45 / 0 0 0 0
Mescalero 69 44 68 44 / 0 0 0 0
Timberon 67 43 66 42 / 0 0 0 0
Winston 74 42 71 42 / 0 0 0 0
Hillsboro 80 48 76 48 / 0 0 0 0
Spaceport 83 49 79 48 / 0 0 0 0
Lake Roberts 74 38 69 39 / 0 0 0 0
Hurley 75 43 73 43 / 0 0 0 0
Cliff 79 41 75 42 / 0 0 0 0
Mule Creek 75 45 72 43 / 0 0 0 0
Faywood 78 44 74 45 / 0 0 0 0
Animas 81 46 79 46 / 0 0 0 0
Hachita 83 48 79 47 / 0 0 0 0
Antelope Wells 82 49 78 48 / 0 0 0 0
Cloverdale 77 46 74 45 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Fire Weather Watch from Monday afternoon through Monday evening
for NMZ111>113.
Wind Advisory from 3 PM to 9 PM MDT Monday for NMZ402>408-410-
411-413.
Wind Advisory from noon to 9 PM MDT Monday for NMZ414>416.
TX...Fire Weather Watch from Monday afternoon through Monday evening
for TXZ055-056.
Wind Advisory from 3 PM to 9 PM MDT Monday for TXZ418-419.
&&
05 RogashHazardous weather outlook, Mar 31, 3:47 AM MDT, 23 hours 6 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 347 AM MDT SAT Mar 31 2018 NMZ401>417-TXZ418>424-011315- Upper Gila River Valley-Southern Gila Highlands/Black Range-Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-West Slopes Sacramento Mountains Below 7500 Feet-Sacramento Mountains Above 7500 Feet-East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-Western El Paso County- Eastern/Central El Paso County-Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-Southern Hudspeth Highlands-Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-Rio Grande Valley of Eastern Hudspeth County- 347 AM MDT Sat Mar 31 2018 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Windy Monday afternoon and early evening with winds gusting around 40 mph. Blowing dust may reduce the visibility to less than 2 miles over a few areas resulting in hazardous driving conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Rogash
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 2:08 PM MDT | Red Flag Warning | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 30 hr |
Nearby
Wind Advisories in New Mexico, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.